MathSciNet Relay Station
MathSciNet bibliographic data
MR1956825 (2004i:60116) 60J65 (60F15)
Grigorescu, Ilie; Kang, Min Path collapse for an inhomogeneous random walk. J. Theoret. Probab. 16 (2003), no. 1, 147–159.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement